# SDR MWEA97567

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1038
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND SMALL CRACK ON EXTERIOR SKIN FROM RIVET AT STATION 1038 AT LONG 13L.  MTC REPAIRED IAW SRM 53-04 FIG 18 SHEETS 1 AND 2.
